# SDR UPS09854388

- Difficulty date: January 16, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Doubler
- Part number: 5642970516
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:P PREVIOUS REPAIR PER EO DC8-5750-29802-A REPAIR DOUBLER HAS CHAFING DAMAGE AT XF STATION 227.  REPAIR PER EO DC8-5750-29802.
